Anonymous
Anonymous asked in HealthDiseases & ConditionsSkin Conditions · 1 decade ago

I have this rash that started on my belly but has spread I have taking medications. The itch is worse Help?

10 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    try gold bond itch lotion or talk to your doctor.

  • 1 decade ago

    It could be a rash and itch from new medication you have been prescribed? New food? Some people get allergic to certain foods or vitamins that are put in those foods. You can try and buy cortisone cream (no prescription needed) to reveal you of the itching.

  • 1 decade ago

    There is a cream in a tube called Hydro-cortisone. Across the counter it is 1% and not very expensive. It is quite helpful with itching.

    A Dr. can prescribe it in 2% which works much better.

    Good Luck.

  • 1 decade ago

    Is it poison ivy? If you itch that, it will spread. Go to the pharmacy and get some cream....can't think of the name of it off hand, but it has ivy in the name....the pharmacist will know...If it's not ivy, then go to the doc and have him evaluate it, and if' you've been already, call and let him know that its getting worse, that's what we pay them for.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    You may have an allergic reaction to the medication. I would contact your doctor who perscribed this medication to you, and let the doctor know that you are experiencing an allergic reation to the medication. The doctor can perscribe something else for you.

  • 1 decade ago

    How long have you had it...is it a rash or hives...try benadryl cream, if it does not work go see a doctor, you might need a steroid cream

  • Anonymous
    1 decade ago

    What medication are you taking and for what? Benadryl can help with itching.

  • 1 decade ago

    oh jeez. Yet another question on here that could be answered so quickly by asking a proffesional. GO TO THE DOCTOR!

  • 1 decade ago

    it sounds like an allergic reaction you need to go back to your doctor

  • 1 decade ago

    Are you allergic to the medications???

Still have questions? Get your answers by asking now.